Communications in Mathematical Physics

Vecteurs totalisateurs d'une algèbre de von Neumann

J. Dixmier and O. Maréchal

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 22, Number 1 (1971), 44-50.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103857412

Mathematical Reviews number (MathSciNet)
MR0296708

Zentralblatt MATH identifier
0211.44005

Subjects
Primary: 46L10: General theory of von Neumann algebras
Secondary: 81.46

Citation

Dixmier, J.; Maréchal, O. Vecteurs totalisateurs d'une algèbre de von Neumann. Comm. Math. Phys. 22 (1971), no. 1, 44--50. https://projecteuclid.org/euclid.cmp/1103857412


Export citation